# SDR ABXA9800441

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105013
- Condition: Corroded
- Location: Bs 256
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT CUSP WEB CORRODED AT STATION 256.  REPAIRED CUSP WEB IAW  ABX REA D953-22186MR.
